# SDR ZZDA2010608

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT CEILING WEB, STA 173 TO 200, LBL 7 TO RBL 7, CORROSION.  ACCOMPLISHED CEILING WEB DOUBLER REPAIR PER B717 SRM 51-70-10 FIG 201 REPAIR 2.
